PainAid (100 per Box)
Formula for relief from: headaches, common cold or flu symptoms, muscular aches, and toothaches. Relieves minor arthritis pain. 2 per packet. Compare to the active ingredients found in Excedrin.
- Acetaminophen 110 mg. Pain and fever reducer
- Aspirin (NSAID*) 162 mg. Pain and fever reducer
- Caffeine 32.4 mg. Pain reliever aid
- Salicylamide (NSAID*) 152 mg. Pain and fever reducer